# SDR SWIA202055500

- Difficulty date: September 2, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LT AILERON WING AFT SPAR, REF CRJ 200 AMM 20-26-00-910-804.  C-CHECK RO 1/16/2021.  REPLACED LT AILERON BUSHINGS AND HARDWARE ON THE LT AILERON WING AFT SPAR, IAW CRJ 200 AMM 20-26-00-910-803.  FABRICATED BUSHINGS, IAW BOMBARDIER REO 601R-57-51-015 DATED AUG 09 1995.  M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY ATTACHED.  NO WEIGHT CHANGE, REF CONT CARD FOR WORK PERFORMED.
